Properness and simplicial resolutions for the model category dgCat

Holstein, Julian V. S. (2014) Properness and simplicial resolutions for the model category dgCat. Homology, Homotopy and Applications, 16 (2). pp. 263-274. ISSN 1532-0073

[img]
Preview
PDF (1403.4381v4)
1403.4381v4.pdf - Accepted Version

Download (121kB)

Abstract

We provide proofs of two properties of the model category dgCat of dg-categories (with the Morita or Dwyer-Kan model structure): When working over a field the category dgCat is left proper. Natural simplicial resolutions in dgCat are given by dg-categories of Maurer-Cartan elements.

Item Type:
Journal Article
Journal or Publication Title:
Homology, Homotopy and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2601
Subjects:
ID Code:
88646
Deposited By:
Deposited On:
13 Nov 2017 09:18
Refereed?:
Yes
Published?:
Published
Last Modified:
03 Apr 2020 04:14